Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Getting flu-like symptoms, taking thyroxine, Zopiclone, Venoflaxine, Ramipril, HRT and Omeprazole. I think I have lupus

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
I think I have Lupus, I get Flu like symptoms. I have been to GP here are a List of Drugs given:
I take many Drugs including; Thyroxine , Zopiclone (sleeping tablets) , Venoflaxine , Rampril , HRT , Benfruomozide and Omperazole.
Posted Tue, 17 Jul 2012 in Lupus
Answered by Dr. Anil Grover 2 hours later
Good Morning.
Thanks for writing in.
I am a medical specialist with an additional degree in cardiology.
I read your mail with diligence. You have hypothyroidism (for which you are taking treatment) and some depression which make you loose sleep and you have to take medicine. But I assure you, that you do not have symptoms and see what all you have to suspect lupus:

Symptoms vary from person to person, and may come and go. Almost everyone with SLE has joint pain and swelling. Some develop arthritis. Frequently affected joints are the fingers, hands, wrists, and knees. None of this you have written in first mail. In your follow up you can think again and write if you have any of the symptoms; others include. Please write a followup and I will be most happy to answer:
Chest pain when taking a XXXXXXX breath

• Fatigue (your depression can explain this symptom if you have it)

• Fever with no other cause

• General discomfort, uneasiness, or ill feeling (malaise) -stress/anxiety can explain

• Hair loss

• Mouth sores

• Sensitivity to sunlight

Skin rash -- a "butterfly" rash over the cheeks and bridge of the nose affects
about half of people with SLE. The rash gets worse in sunlight. The rash may also
be widespread.

• Swollen lymph nodes

Other symptoms depend on what part of the body is affected:
• Brain and nervous system: headaches, numbness, tingling, seizures, vision
problems, personality changes

• Digestive tract: abdominal pain, nausea, and vomiting

• Heart: abnormal heart rhythms (arrhythmias)

• Lung: coughing up blood and difficulty breathing

• Skin: patchy skin color, fingers that change color when cold (Raynaud's

Looking forward to hear from you. Personally, I would suggest that you consult the doctor who is giving you hormonal substitution therapy may be some adjustment is needed to alleviate your symptoms.

With Best Wishes

Dr Anil Grover, Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor